# SDR DALA2021060903152

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 88,221 hours, 23,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 LOWER RT SIDE EMERGENCY EXIT LTS FOR SEATS 2-4 INOP. CORRECTIVE ACTION: TS AND FOUND LOOSE CONNECTOR UNDER SEAT 2C. RECONNECTED OPS CHECK GOOD. B757 WDM 33-51. (7436873)
